# SDR SWIA201641863

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 24,932 hours, 15,383 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH GEAR DISAGREE.   MODIFICATION OF THE NLG UPPER AND LOWER TORQUE ARM, STEER COLLAR, AND PISTON ASSY BUSHINGS IAW EA.
